MAUDE Adverse Event Report: TYBER MEDICAL A.L.P.S. MVX¿; 1.5MM NON-LOCKING SCREW 10MM

TYBER MEDICAL A.L.P.S. MVX¿; 1.5MM NON-LOCKING SCREW 10MM
Model Number 770150010
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event was investigated and evaluated with the provided information from the complainant.A lot number was not provided; therefore, a review of lot related nonconformities could not be performed.A historical data analysis conducted for the part number returned no present trend or associated capa at the time of investigation.A device evaluation could not be conducted as the device was discarded after removal.The root cause cannot be established with the current information.
 
Event or Problem Description
Surgeon was using 1.5mm screws from the mvx handset and the screw head popped off of the screw during hand tightening.The screws had to be removed and the surgery was prolonged about 30-45 minutes to get the broken screw out.

Brand Name
A.L.P.S. MVX¿
Common Device Name
1.5MM NON-LOCKING SCREW 10MM
Manufacturer (Section D)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer Contact
tamara lewis
83 s commerce way
bethlehem, PA 18017
MDR Report Key22205947
Report Number3012966183-2025-00010
Device Sequence Number6746673
Product Code HWC
UDI-Device Identifier00196449010561
UDI-Public00196449010561
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K232652
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number770150010
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Initial Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexFemale